Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 22, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Dec 11, 2007, 8:54 AM MST. It took effect at Dec 11, 2007, 11:00 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2007, 8:54 AM MST (15:54 UTC)
- In effect from
- Dec 11, 2007, 11:00 PM MST
- Expired
- Dec 12, 2007, 3:00 PM MST
- In force
- 16 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 111554 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 854 AM MST TUE DEC 11 2007 .A PACIFIC WEATHER SYSTEM WILL MOVE THROUGH SOUTHWEST CANADA AND NORTHERN MONTANA TONIGHT THROUGH WEDNESDAY. THIS SYSTEM WILL CAUSE WESTERLY WINDS TO INCREASE OVER NORTH CENTRAL AND SOUTHWEST MONTANA DURING THIS TIME...WITH WINDS BECOMING ESPECIALLY STRONG OVER THE ROCKY MOUNTAIN FRONT. OCCASIONAL LIGHT SNOW WILL ALSO DEVELOP ABOVE 4500 FEET IN THIS AREA...CAUSING AREAS OF BLOWING AND DRIFTING SNOW AND REDUCING VISIBILITIES AT TIMES. THIS WEATHER SYSTEM WILL THEN EXIT THE AREA WEDNESDAY NIGHT. MTZ009-048-120430- /O.UPG.KTFX.HW.A.0022.071212T0600Z-071212T1800Z/ /O.NEW.KTFX.HW.W.0022.071212T0600Z-071212T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 854 AM MST TUE DEC 11 2007 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM MST WEDNESDAY FOR THE ROCKY MOUNTAIN FRONT... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 3 PM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 65 MPH ARE EXPECTED LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON. LOCAL GUSTS MAY EVEN REACH 75 MPH OVER RIDGE TOPS AND THROUGH FAVORED MOUNTAIN PASSES. LIGHT SNOW WILL DEVELOP IN THE MOUNTAINS NEAR THE CONTINENTAL DIVIDE AFTER MIDNIGHT AND LINGER THROUGH THE DAY ON WEDNESDAY. THIS WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW...REDUCING VISIBILITIES BELOW ONE MILE AT TIMES...MAINLY ABOVE 4500 FEET. THE WIND AND SNOW WILL DECREASE LATE WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
5 follow-up statements
000 WWUS75 KTFX 120354 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 854 PM MST TUE DEC 11 2007 MTZ009-048-121200- /O.CON.KTFX.HW.W.0022.071212T0600Z-071212T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 854 PM MST TUE DEC 11 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST WEDNESDAY FOR THE ROCKY MOUNTAIN FRONT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST WEDNESDAY FOR THE ROCKY MOUNTAIN FRONT. WESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 65 MPH ARE EXPECTED LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON OVER THE ROCKY MOUNTAIN FRONT. ISOLATED WIND GUSTS TO 75 MPH ARE POSSIBLE NEAR RIDGE TOPS AND THROUGH FAVORED MOUNTAIN PASSES. SCATTERED LIGHT SNOW SHOWERS WILL DEVELOP IN THE MOUNTAINS NEAR THE CONTINENTAL DIVIDE AFTER MIDNIGHT...AND LINGER THROUGH THE DAY ON WEDNESDAY. THIS WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW...REDUCING VISIBILITIES BELOW ONE MILE AT TIMES...ESPECIALLY ON HIGHWAY 2 FROM EAST GLACIER PARK TO MARIAS PASS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 120711 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1211 AM MST WED DEC 12 2007 MTZ010-121200- /O.EXA.KTFX.HW.W.0022.000000T0000Z-071212T2200Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 1211 AM MST WED DEC 12 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. WESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 65 MPH ARE EXPECTED LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON OVER EASTERN GLACIER COUNTY. AREAS OF BLOWING AND DRIFTING SNOW WILL REDUCE VISIBILITIES BELOW ONE MILE AT TIMES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-048-121200- /O.CON.KTFX.HW.W.0022.000000T0000Z-071212T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CHOTEAU 1211 AM MST WED DEC 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. WESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 65 MPH ARE EXPECTED LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON OVER THE ROCKY MOUNTAIN FRONT. ISOLATED WIND GUSTS TO 75 MPH ARE POSSIBLE NEAR RIDGE TOPS AND THROUGH FAVORED MOUNTAIN PASSES. SCATTERED LIGHT SNOW SHOWERS NEAR THE CONTINENTAL DIVIDE WILL LINGER THROUGH THE DAY ON WEDNESDAY. THIS WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW...REDUCING VISIBILITIES BELOW ONE MILE AT TIMES... ESPECIALLY ON HIGHWAY 2 FROM EAST GLACIER PARK TO MARIAS PASS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 121151 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 451 AM MST WED DEC 12 2007 MTZ009-010-048-121800- /O.CON.KTFX.HW.W.0022.000000T0000Z-071212T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 451 AM MST WED DEC 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY. WESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 65 MPH ARE EXPECTED THROUGH THIS AFTERNOON OVER THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY. ISOLATED WIND GUSTS TO 75 MPH ARE POSSIBLE NEAR RIDGE TOPS AND THROUGH FAVORED MOUNTAIN PASSES. SCATTERED LIGHT SNOW SHOWERS NEAR THE CONTINENTAL DIVIDE WILL LINGER THROUGH TODAY. THIS WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW...REDUCING VISIBILITIES BELOW ONE MILE AT TIMES...ESPECIALLY ON HIGHWAY 2 FROM EAST GLACIER PARK TO MARIAS PASS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 121645 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 945 AM MST WED DEC 12 2007 MTZ009-010-048-122200- /O.CON.KTFX.HW.W.0022.000000T0000Z-071212T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 945 AM MST WED DEC 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. WESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 65 MPH WILL REDEVELOP LATE THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON OVER THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY. ISOLATED WIND GUSTS TO 75 MPH ARE POSSIBLE NEAR RIDGE TOPS AND THROUGH FAVORED MOUNTAIN PASSES. SCATTERED LIGHT SNOW SHOWERS NEAR THE CONTINENTAL DIVIDE WILL LINGER THROUGH TODAY. THIS WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW...REDUCING VISIBILITIES BELOW ONE MILE AT TIMES... ESPECIALLY ON HIGHWAY 2 FROM EAST GLACIER PARK TO MARIAS PASS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ HOENISCH
000 WWUS75 KTFX 122136 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 236 PM MST WED DEC 12 2007 MTZ009-010-048-122245- /O.EXP.KTFX.HW.W.0022.000000T0000Z-071212T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 236 PM MST WED DEC 12 2007 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 3 PM MST THIS AFTERNOON. THE LOW PRESSURE SYSTEM THAT BROUGHT STRONG WINDS TO THE THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS TUESDAY NIGHT THOUGH THIS MORNING CONTINUES TO MOVE EAST AND AWAY FROM THE REGION WITH WINDS GRADUALLY DIMINISHING ACROSS THE AREA THROUGH THIS EVENING. THEREFORE THE NATIONAL WEATHER SERVICE WILL ALLOW THE HIGH WIND WARNING TO EXPIRE. $$ HOENISCH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Dec 11, 8:51 AM MST, 3 minutes earlier.
Area forecast discussion, Dec 11, 8:51 AM MST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 851 AM MST TUE DEC 11 2007 .UPDATE...EARLY LOOK AT THE MORNING MODEL RUNS HAS CONVINCED ME TO UPGRADE THE HIGH WIND WATCH ALONG THE ROCKY MOUNTAIN FRONT TO A WARNING. THIS CHANGE IS THE MAIN FOCUS OF THE UPDATE. HOWEVER...I HAVE ALSO MADE SOME MINOR TWEAKS TO TEMPERATURES ESPECIALLY AT CUT BANK AND OTHER LOCATIONS ALONG THE HI-LINE WHERE HIGH TEMPERATURES FOR TODAY HAVE BEEN LOWERED 3 TO 5 DEGREES. HAVE ALSO FINE TUNED LOCATIONS OF PATCHY FOG...WHICH APPEARS TO BE CONFINED TO THE VALLEYS OF SOUTHWEST MONTANA AND EASTERN PORTIONS OF THE HI-LINE. MPJ && .AVIATION... AN UPPER LEVEL HIGH PRESSURE RIDGE OVER THE AREA WILL MOVE EAST AS A LOW PRESSURE SHORTWAVE MOVES THROUGH THE PACIFIC NORTHWEST. LOW SURFACE PRESSURE ASSOCIATED WITH THIS SHORTWAVE WILL MOVE INTO ALBERTA TODAY AND RESULT IN STRONGER SURFACE WINDS ACROSS NORTH CENTRAL MONTANA. WINDS ACROSS THE ROCKIES AND ADJACENT PLAINS WILL REMAIN QUITE STRONG THROUGH THE NIGHT. VFR CONDITIONS WILL PREVAIL DURING THE NEXT 24 HOURS. && .PREV DISCUSSION... (ISSUED 445 AM MST TUE DEC 11 2007) DISCUSSION... TODAY THROUGH THURSDAY...CLEAR SKIES THIS MORNING WITH LIGHT WINDS AND FRESH SNOW COVER HAS ALLOWED PATCHY FOG TO FORM IN LOW LYING AREAS. THIS FOG WILL DISSIPATE BY THE AFTERNOON WITH THE DAYTIME HEATING. OTHERWISE FOR TODAY...A POSITIVELY TILTED UPPER LEVEL RIDGE WILL MOVE INTO NORTH CENTRAL AND SOUTHWEST MONTANA TODAY. THIS WILL KEEP THE AREA DRY. A SURFACE TROUGH TO THE LEE OF THE ROCKIES WILL ALSO DEEPEN THROUGHOUT THE DAY FOR INCREASING WESTERLY WINDS ALONG THE EAST SLOPES OF THE ROCKIES...WHICH WILL WARM TEMPERATURES THERE CLOSE TO SEASONAL AVERAGES. A SHORTWAVE TROUGH WILL THEN MOVE WEST THROUGH THE AREA TONIGHT AND WEDNESDAY...FURTHER STRENGTHENING THE WESTERLY DOWNSLOPE WINDS. WITH THE PASSAGE OF THE SHORTWAVE...700 MB WINDS WILL INCREASE TO 55 TO 65 KT ALONG THE ROCKY MOUNTAIN FRONT...CAUSING VERY STRONG WINDS THERE LATER THIS EVENING THROUGH WEDNESDAY MORNING. WILL THEREFORE GO WITH A HIGH WIND WATCH THERE FOR THIS PERIOD. THE SYSTEM WILL BRING A GOOD CHANCE OF SNOW TO THE MOUNTAINS...BUT THE PLAINS OF NORTH CENTRAL MONTANA SHOULD REMAIN DRY. HOWEVER...SNOW AMOUNTS WILL BE LIGHT IN THE MOUNTAINS...SO WILL MENTION AREAS OF BLOWING SNOW IN THE HIGH WIND WATCH BUT NOT ISSUE A WINTER STORM WARNING. WINDS WILL ALSO INCREASE ACROSS THE MOUNTAINS OF CENTRAL MONTANA...AND WILL MENTION BLOWING SNOW THERE AS WELL. COLD AIR ADVECTION WITH THE SHORTWAVE WILL ALSO COOL TEMPERATURES A FEW DEGREES FROM TODAY. A COOL AND CONTINUED MOIST NORTHWEST FLOW WILL THEN DEVELOP IN THE WAKE OF THIS SHORTWAVE...FOR A CONTINUED CHANCE OF SNOW OVER THE MOUNTAINS. TEMPERATURES WILL CONTINUE TO BE BELOW SEASONAL AVERAGES AND WINDS WILL BE LIGHTER. COULSTON THURSDAY NIGHT THROUGH SUNDAY NIGHT...AN UPPER LEVEL HIGH PRESSURE RIDGE WILL DOMINATE THE WEATHER UNTIL THE WEEKEND WHEN A LOW PRESSURE SHORTWAVE CROSSES THE ROCKIES. A LOW PRESSURE TROF WILL BE OVER EASTERN MONTANA THURSDAY NIGHT AND CONTINUE TO MOVE EAST AS A HIGH PRESSURE RIDGE BUILDS OVER WEST COAST. THIS RIDGE MOVES EAST AND A SHORTWAVE MOVES OVER THE WEST COAST FRIDAY NIGHT. AS THIS SHORTWAVE MOVES EAST ACROSS THE PACIFIC NORTHWEST...AN ASSOCIATED SURFACE LOW PRESSURE SYSTEM WILL MOVES EAST THROUGH WESTERN CANADA AND DEVELOP A TIGHT SURFACE GRADIENT ACROSS THE LEE OF THE ROCKIES BY SATURDAY MORNING. MOISTURE INCREASES ACROSS THE ZONES AS THE SHORTWAVE APPROACHES BUT IT WILL BE A FAST MOVING FEATURE AND SNOW TOTALS SHOULD REMAIN LOW WITH THE EXCEPTION OF THE ROCKIES. HOWEVER...THE ECMWF SPLITS THIS SHORTWAVE AND BRINGS STRONGER DYNAMICS ACROSS THE ROCKIES THAN THE GFS...AND WILL BOOST POPS AND SNOW AMOUNTS DURING THIS PERIOD. HIGH PRESSURE BUILDS OVER THE WESTERN US AGAIN BY SATURDAY NIGHT...THE AIRMASS DRIES...SURFACE WINDS BECOME LIGHT BY SUNDAY MORNING. CONSIDERABLE MOISTURE REMAINS WEST OF THE DIVIDE AND SNOW SHOWERS WILL CONTINUE MAINLY OVER THE WESTERN MOUNTAINS. ZELZER MONDAY THROUGH TUESDAY...MODELS CONTINUE TO BE IN FAIR AGREEMENT DURING THIS PERIOD...WITH ONLY MINOR DIFFERENCES IN TIMING. THIS IS A PROGRESSIVE PATTERN WITH SYSTEMS MOVING QUICKLY ACROSS THE AREA. A WEAK UPPER LEVEL RIDGE MOVES ACROSS THE REGION EARLY MONDAY FOLLOWED BY A SHORTWAVE TROUGH THAT WILL BE EAST OF THE FORECAST AREA TUESDAY. PARTLY TO MOSTLY CLOUDY SKIES ARE EXPECTED. GUSTY DOWNSLOPE WINDS WILL KEEP THE PLAINS AND LARGER VALLEYS MOSTLY DRY...HOWEVER THERE IS ENOUGH MOISTURE EXPECTED IN A WESTERLY FLOW ALOFT FOR A SLIGHT CHANCE OF SNOW ELSEWHERE...WITH SNOW A LITTLE MORE WIDESPREAD OVER THE HIGHER MOUNTAINS. THESE WINDS WILL HELP WARM TEMPERATURES A LITTLE ABOVE SEASONAL AVERAGES...ESPECIALLY OVER THE PLAINS. EK && .PRELIMINARY POINT TEMPS/POPS... GTF 33 22 35 17 / 0 0 10 10 CTB 34 21 35 14 / 0 10 10 10 HLN 28 15 30 16 / 0 0 20 20 BZN 26 9 29 13 / 0 0 20 30 WEY 22 1 21 5 / 0 0 20 40 DLN 23 8 27 11 / 0 0 20 30 HVR 27 17 33 13 / 0 0 10 20 LWT 33 17 35 15 / 0 0 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 11 PM THIS EVENING TO 3 PM MST WEDNESDAY FOR MTZ009-048. && SHORT TERM...MPJ/COULSTON LONG TERM...ZELZER/EK AVIATION...ZELZER WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 11, 6:08 AM MST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 608 AM MST TUE DEC 11 2007 MTZ009-048-121300- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 608 AM MST TUE DEC 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A PACIFIC WEATHER SYSTEM WILL BRING STRONG WINDS TO THE ROCKY MOUNTAIN FRONT LATE TONIGHT THROUGH WEDNESDAY MORNING. THEREFORE...A HIGH WIND WATCH IS IN EFFECT. LIGHT SNOW WILL ALSO DEVELOP OVER THE MOUNTAINS AFTER MIDNIGHT AND CONTINUE INTO WEDNESDAY...FOR AREAS OF BLOWING AND DRIFTING SNOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE HIGH WIND WATCH WILL REMAIN IN EFFECT THROUGH WEDNESDAY MORNING FOR THE ROCKY MOUNTAIN FRONT. WINDS AND SNOW WILL DECREASE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. ANOTHER STORM SYSTEM IS EXPECTED TO AFFECT THE REGION FRIDAY THROUGH SATURDAY. THE BEST CHANCE FOR ACCUMULATING SNOWFALL WILL AGAIN BE IN THE MOUNTAINS. STRONG WINDS ARE ALSO POSSIBLE OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. THIS SYSTEM WILL BE MONITORED FOR A POSSIBLE HIGHLIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ010>014-044>047-049>054-121300- EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- 608 AM MST TUE DEC 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A PACIFIC WEATHER SYSTEM WILL BRING INCREASING WESTERLY WINDS TO NORTH CENTRAL MONTANA...AND PORTIONS OF SOUTHWEST MONTANA...TONIGHT THROUGH WEDNESDAY. DUE TO THE RECENT SNOWFALL...THESE WINDS MAY PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...REDUCING VISIBILITIES AT TIMES. THIS WILL BE ESPECIALLY TRUE IN THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS WILL DECREASE ACROSS THE AREA WEDNESDAY NIGHT. ANOTHER STORM SYSTEM IS EXPECTED TO AFFECT THE REGION FRIDAY THROUGH SATURDAY. THE BEST CHANCE FOR ACCUMULATING SNOWFALL WILL AGAIN BE IN THE MOUNTAINS. STRONG WINDS ARE ALSO POSSIBLE OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. THIS SYSTEM WILL BE MONITORED FOR A POSSIBLE HIGHLIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-055-121300- BEAVERHEAD-MADISON-GALLATIN- 608 AM MST TUE DEC 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 4:48 AM MST | High Wind Watch | TFX | 4 hr |
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.